Vol. 78, No. 2, 1978

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
The typeset and cotypeset of a rank 2 abelian group

Phillip Schultz

Vol. 78 (1978), No. 2, 503–517
Abstract

Let T and Tbe sets of types. This paper describes necessary and sufficient conditions on (T,T) for the existence of a rank 2 torsion-free abelian group A such that T is the set of types of elements of A, and Tis the set of types of rank 1 factor groups of A. Moreover, it classifies all such A and gives necessary and sufficient conditions for A to be completely anisotropic.

Mathematical Subject Classification 2000
Primary: 20K15
Milestones
Received: 6 June 1977
Revised: 1 November 1977
Published: 1 October 1978
Authors
Phillip Schultz